Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 3, NWS Milwaukee, WI

February 26, 2009

NWS Milwaukee, WI issued this gale warning at Feb 26, 2009, 3:26 AM CST. It took effect at Feb 26, 2009, 9:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2009, 3:26 AM CST (09:26 UTC)
In effect from
Feb 26, 2009, 9:00 PM CST
Expired
Feb 27, 2009, 12:00 PM CST
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WHUS73 KMKX 260926
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CST THU FEB 26 2009

...GALE FORCE WINDS DEVELOPING TONIGHT...

.A POWERFUL LOW PRESSURE SYSTEM WILL PASS ACROSS NORTHERN
ILLINOIS AND FAR SOUTHERN LAKE MICHIGAN LATER TONIGHT. AS A
RESULT...A TIGHT PRESSURE GRADIENT WILL CAUSE STRONG NORTH WINDS
OVER THE WATERS OF LAKE MICHIGAN TONIGHT INTO FRIDAY MORNING.
THESE WINDS ARE EXPECTED TO REACH GALE FORCE STRENGTH.

LMZ643>646-261730-
/O.UPG.KMKX.GL.A.0004.090226T2200Z-090227T1500Z/
/O.NEW.KMKX.GL.W.0003.090227T0300Z-090227T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 AM CST THU FEB 26 2009

...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

NORTH WINDS MAY GUST TO 35 KNOTS THURSDAY NIGHT INTO FRIDAY
MORNING. THESE STRONG WINDS WILL CAUSE WAVES OF 8 TO 12 FEET TO
DEVELOP. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE LATER FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
881 
WHUS73 KMKX 261547
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
947 AM CST THU FEB 26 2009

...GALE FORCE WINDS DEVELOPING TONIGHT...

.A POWERFUL LOW PRESSURE SYSTEM WILL PASS ACROSS NORTHERN
ILLINOIS AND FAR SOUTHERN LAKE MICHIGAN LATER TONIGHT. AS A
RESULT...A TIGHT PRESSURE GRADIENT WILL CAUSE STRONG NORTH WINDS
OVER THE WATERS OF LAKE MICHIGAN TONIGHT INTO FRIDAY MORNING.
THESE WINDS ARE EXPECTED TO REACH GALE FORCE STRENGTH.

LMZ643>646-270000-
/O.CON.KMKX.GL.W.0003.090227T0300Z-090227T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
947 AM CST THU FEB 26 2009

...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST FRIDAY. 

NORTH WINDS MAY GUST FROM TO 35 KNOTS TONIGHT INTO FRIDAY
MORNING. THESE STRONG WINDS WILL CAUSE WAVES OF 8 TO 12 FEET TO
DEVELOP. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE LATER FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV
623 
WHUS73 KMKX 262151
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 PM CST THU FEB 26 2009

...GALE FORCE WINDS DEVELOPING TONIGHT...

.A POWERFUL LOW PRESSURE SYSTEM WILL PASS ACROSS NORTHERN
ILLINOIS AND FAR SOUTHERN LAKE MICHIGAN LATER TONIGHT. AS A
RESULT...A TIGHT PRESSURE GRADIENT WILL CAUSE STRONG NORTH WINDS
OVER THE WATERS OF LAKE MICHIGAN TONIGHT INTO FRIDAY MORNING.
THESE WINDS ARE EXPECTED TO REACH GALE FORCE STRENGTH.

LMZ643>646-270600-
/O.CON.KMKX.GL.W.0003.090227T0300Z-090227T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 PM CST THU FEB 26 2009

...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST FRIDAY. 

NORTH WINDS MAY GUST TO 35 KNOTS TONIGHT INTO FRIDAY MORNING.
THESE STRONG WINDS WILL CAUSE WAVES OF 8 TO 12 FEET TO DEVELOP.
THE WINDS AND WAVES WILL GRADUALLY SUBSIDE LATER FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV
858 
WHUS73 KMKX 270209
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CST THU FEB 26 2009

...GALE FORCE WINDS DEVELOPING TONIGHT...

.STRONG LOW PRESSURE WILL PASS FROM NORTHERN ILLINOIS ACROSS THE
SOUTHERN PART OF LAKE MICHIGAN INTO LOWER MICHIGAN OVERNIGHT. A
RESULTANT TIGHT PRESSURE GRADIENT WILL ALLOW GALE FORCE WINDS FROM
THE NORTH TO DEVELOP OVERNIGHT OVER THE NEAR SHORE WATERS OF LAKE
MICHIGAN...AND LINGER THROUGH FRIDAY MORNING.

THESE STRONG NORTH WINDS WILL CAUSE WAVES TO BUILD TO 8 TO 12
FEET. THE WINDS AND WAVES WILL SUBSIDE SLOWLY BEGINNING FRIDAY
AFTERNOON. 

LMZ643>646-271015-
/O.CON.KMKX.GL.W.0003.090227T0300Z-090227T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
809 PM CST THU FEB 26 2009

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY. 

VARIABLE WINDS WILL TURN TO THE NORTH AND INCREASE TO GALES TO 35
KNOTS OVERNIGHT...WITH THE POTENTIAL FOR A FEW GUSTS TO 40 KNOTS.
THESE STRONG NORTH WINDS MAY GUST TO 40 KNOTS LATE TONIGHT...AND
WILL CAUSE WAVES TO BUILD TO 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MBK
035 
WHUS73 KMKX 270925
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CST FRI FEB 27 2009

...GALE FORCE WINDS THIS MORNING...

.A TIGHT PRESSURE GRADIENT WILL CONTINUE OVER THE AREA WITH STRONG
LOW PRESSURE TO THE EAST AND HIGH PRESSURE PUSHING IN FROM THE
NORTHWEST. AS THE LOW PRESSURE OVER LAKE HURON MOVES FARTHER AWAY
TO THE EAST...THAT GRADIENT WILL RELAX AND WINDS WILL SLOWLY
DIMINISH. A SMALL CRAFT ADVISORY WILL FOLLOW THE EXPIRATION OF THE
GALE WARNING AND WILL LIKELY CONTINUE THROUGH SATURDAY. 


LMZ643>646-271730-
/O.CON.KMKX.GL.W.0003.000000T0000Z-090227T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 AM CST FRI FEB 27 2009

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. 

NORTH GALES TO 35 KNOTS WILL CONTINUE THROUGH THE MORNING...THEN
DIMINISH TO 15 TO 20 KNOTS...OR SMALL CRAFT ADVISORY LEVELS...THIS
AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY PERSIST
THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DAVIS
041 
WHUS73 KMKX 271603
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1003 AM CST FRI FEB 27 2009

...GALE FORCE WINDS THIS MORNING...

.A TIGHT PRESSURE GRADIENT WILL CONTINUE OVER THE AREA WITH
STRONG LOW PRESSURE TO THE EAST AND HIGH PRESSURE PUSHING IN FROM
THE NORTHWEST. AS THE LOW PRESSURE OVER LAKE HURON MOVES FARTHER
AWAY TO THE EAST...THAT GRADIENT WILL RELAX AND WINDS WILL SLOWLY
DIMINISH. A SMALL CRAFT ADVISORY WILL FOLLOW THE EXPIRATION OF
THE GALE WARNING AND WILL LIKELY CONTINUE THROUGH SATURDAY.

LMZ643>646-271800-
/O.CON.KMKX.GL.W.0003.000000T0000Z-090227T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1003 AM CST FRI FEB 27 2009

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. 

NORTH GALES TO 35 KNOTS WILL CONTINUE THROUGH THE MORNING...THEN
DIMINISH TO 15 TO 20 KNOTS...OR SMALL CRAFT ADVISORY LEVELS...
THIS AFTERNOON. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY
PERSIST THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MRC

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 25, 8:15 PM CST, 7 hours 11 minutes earlier.

Area forecast discussion, Feb 25, 8:15 PM CST, 7 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 PM CST WED FEB 25 2009

.DISCUSSION...DRIER AIR ADVANCING INTO SOUTHERN WISCONSIN ALONG WITH
INCREASING CLOUDS SHOULD PREVENT SIGNIFICANT FOG DEVELOPMENT...BUT
EXPECT PATCHY FOG FOR A TIME IN HIGHER LOW LEVEL RH...ESPECIALLY IN
EAST.

CONCERNED ABOUT POTENTIAL FOR FLOODING IN MY FAR SOUTHEAST THURSDAY
AFTERNOON AND EVENING.  PRECIPITABLE WATER VALUES INCREASE TO AROUND
1 INCH BY 00Z/27 WHICH IS OVER 200 PERCENT OF NORMAL FOR LATE
FEBRUARY.  STRONG THETA-E ADVECTION DURING THE AFTERNOON WITH A
THETA-E RIDGE BRIEFLY SETTING UP JUST SOUTH OF BORDER.  INCREASING
LOW LEVEL CONVERGENCE FROM DEVELOPING LOW LEVEL JET AND SATURATION
THICKNESS VALUES HINTING AT HEAVIER RAINFALL FALLING NORTH OF
BOUNDARY IN SOUTHERN WISCONSIN. COULD BE RAINFALL EXCEEDING ONE INCH
IN A FEW LOCATIONS IN 3 TO 6 HOURS TIME.  HOWEVER CONSIDERING RAPID
MOVEMENT OF LOW LEVEL JET TO THE EAST AND 3 HOUR FLASH FLOOD
GUIDANCE VALUES EXCEEDING 2 INCHES ACROSS THE FAR SOUTHEAST...WILL
HOLD OFF ON AREAL FLOOD WATCH FOR NOW BUT MIDNIGHT SHIFT WILL NEED
TO REEVALUATE. HAVE ISSUED POINT HYDROLOGIC OUTLOOK FOR NEW MUNSTER.

OTHERWISE...NO CHANGES AT THE PRESENT TIME WITH ONGOING WARNINGS AND
ADVISORIES.  SOME CONCERN THAT NORTHERN PORTIONS OF NORTHERN TIER
COUNTIES COULD RECEIVE HIGHER SNOWFALL THAN ONGOING FORECAST AS MORE
SLEET AND SNOW EXPECTED IN THESE AREAS.

&&

.MARINE...STEEP LOW LEVEL LAPSE RATES OVER NEARSHORE WATERS THURSDAY
NIGHT ALONG WITH TIGHT PRESSURE GRADIENT FROM LOW PRESSURE PASSING
JUST SOUTH OF AREA MAY ALLOW WIND GUSTS TO 40KTS TO MIX DOWN TO LAKE
SURFACE.  HENCE POSTED GALE WATCH INTO FRIDAY MORNING.  WL LIKELY
NEED SMALL CRAFT ADVISORY AS WINDS AND WAVES BEGIN TO SUBSIDE FOR
FRI AFTERNOON AND EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 5 PM THURSDAY TO MIDNIGHT CST
     THURSDAY NIGHT FOR WIZ060-064-065.

     WINTER WEATHER ADVISORY FROM 3 PM THURSDAY TO MIDNIGHT CST
     THURSDAY NIGHT FOR WIZ062-063.

     WINTER STORM WARNING FROM NOON THURSDAY TO MIDNIGHT CST
     THURSDAY NIGHT FOR WIZ046-047.

     ICE STORM WARNING FROM NOON THURSDAY TO MIDNIGHT CST THURSDAY
     NIGHT FOR WIZ051-052-056>059.

LM...GALE WATCH FROM 4 PM CST THURSDAY TO 9 AM CST FRIDAY FOR
     LMZ643>646.
&&

MBK
Hazardous weather outlook, Feb 25, 5:46 PM CST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 PM CST WED FEB 25 2009

WIZ046-047-051-052-056>060-062>072-270000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
546 PM CST WED FEB 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

STRONG LOW PRESSURE WILL DEVELOP IN THE PLAINS TONIGHT AND MOVE
ACROSS NORTHERN ILLINOIS THURSDAY...AND INTO LOWER MICHIGAN
THURSDAY NIGHT. AHEAD OF THIS SYSTEM...ENOUGH WARM AIR WILL
ADVANCE INTO SOUTHERN WISCONSIN TO CAUSE A MIXTURE OF
SNOW...FREEZING RAIN...SLEET AND RAIN.

PORTIONS OF SOUTH CENTRAL INTO EAST CENTRAL WISCONSIN MAY RECEIVE
SIGNIFICANT AMOUNTS OF GLAZING FROM ONE QUARTER TO ONE HALF INCH
OF ICE. HENCE AN ICE STORM WARNING HAS BEEN ISSUED FOR THE AREA
FROM THE WISCONSIN DELLS TO PORTAGE...BEAVER DAM...FOND DU LAC
AND SHEBOYGAN FOR THURSDAY AFTERNOON AND THURSDAY EVENING. A
WINTER STORM WARNING HAS BEEN ISSUED FOR THE GREEN LAKE AND
MONTELLO AREAS WHERE MORE SNOW IS ANTICIPATED.

LESS AMOUNTS OF ICING AND SNOW ARE EXPECTED FROM DODGEVILLE TO
MADISON...JEFFERSON AND WAUKESHA WHERE A WINTER WEATHER ADVISORY
HAS BEEN POSTED FOR THE SAME TIME PERIOD. IN ADDITION...BRISK NORTH
WINDS DEVELOPING THURSDAY NIGHT AND FRIDAY WILL CAUSE BLOWING AND
DRIFTING SNOW.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER FAR SOUTHERN
WISCONSIN THURSDAY AFTERNOON. HEAVY RAINFALL APPROACHING ONE INCH
MAY CAUSE SEVERAL RIVERS TO EXCEED FLOOD STAGE IN FAR SOUTHERN
WISCONSIN THURSDAY NIGHT THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SNOW AND ICE REPORTS WILL BE APPRECIATED WITH THIS UPCOMING WINTER
STORM.

LMZ643>646-270000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
546 PM CST WED FEB 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A GALE WATCH HAS BEEN POSTED FOR LATE THURSDAY AFTERNOON INTO
FRIDAY MORNING. STRONG NORTH GALE FORCE WINDS WITH GUSTS TO 40
KNOTS WILL BE POSSIBLE DURING THIS PERIOD.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY AS THE WINDS BEGIN TO
DIE DOWN AND WAVES SUBSIDE FRIDAY AFTERNOON AND EVENING.

SMALL CRAFT ADVISORY CONDITIONS ARE AGAIN POSSIBLE ON SUNDAY.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:38 AM CSTFlood WatchMKXKenosha, Milwaukee, Racine, Rock, Walworth, Waukesha17 hr
Feb 26, 9:22 AM CSTRiver Flood WatchMKXKenosha22 hr
Feb 26, 4:19 PM CSTAreal Flood AdvisoryMKXColumbia, Dane, Green, Rock3 hr
Feb 26, 4:55 PM CSTAreal Flood AdvisoryMKXDodge, Jefferson, Kenosha, Milwaukee, Ozaukee, Racine and 3 more4 hr
Feb 26, 5:10 PM CSTDense Fog AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan4 hr
Feb 26, 5:44 PM CSTAreal Flood AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 7 more26 days

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.